# SDR ASOA201811025309

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 601R10046
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING PLANK SKIN CUTOUT RH BOOST PUMP HAS MULTIPLE INDICATIONS NOTED AROUND ENTIRE CIRCUMFERENCE ON HORIZ LANDING FOR PNL AND VERTICAL SURFACES 50% FSH FAILED NDT INSP. C/W CARD REO 601R-57-21-2884 BLENDED CORROSION.
